Taking in consideration several methods of choosing the chord at random, we have described the asymptotic distribution of the maximum length of the chord on the unit circle. The appropriate normalizing constants are presented and the rate of convergence is established, for each case.
Digital Object Identifier (DOI)
"Limit Distributions of Maximal Random Chord Length,"
Journal of Statistics Applications & Probability: Vol. 5
, Article 2.
Available at: https://dc.naturalspublishing.com/jsap/vol5/iss2/2